MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine.9194-17

Медицинская библиотека · Internal medicine (Tokyo, Japan) · 2017

Occurrence of Dermatomyositis Immediately after Mastectomy Subsequent to Severe Chemotherapeutic Drug Eruption.

Otsuka Yuki, Watanabe Haruki, Kano Yuzuki, Tatebe Noriko, Sunahori-Watanabe Katsue, Kawabata Tomoko, Sada Ken-Ei, Wada Jun

Клинический случайСтатьяПеревод в очереди

Аннотация

We herein report a patient with breast cancer who developed dermatomyositis (DM) immediately after mastectomy. She had a history of severe drug eruption during neoadjuvant chemotherapy six months previously. Within a month after the operation, myalgia and rash, including Gottron's papules, developed, and skeletal-muscle enzymes elevated, so she was diagnosed with probable DM according to the Bohan and Peter criteria. In many neoplastic DM cases, the course of the disease parallels the course of the malignancy. Possible mechanisms were suggested to explain the development of DM in the present case and offer new insight into autoimmune diseases.

Для цитирования: Otsuka Yuki, Watanabe Haruki, Kano Yuzuki, Tatebe Noriko, Sunahori-Watanabe Katsue, Kawabata Tomoko, Sada Ken-Ei, Wada Jun. Occurrence of Dermatomyositis Immediately after Mastectomy Subsequent to Severe Chemotherapeutic Drug Eruption.. Internal medicine (Tokyo, Japan). 2017. DOI: 10.2169/internalmedicine.9194-17.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.